# SDR 2020FA0000520

- Difficulty date: December 4, 2020
- Submitted: December 4, 2020
- Operation: General aviation
- Aircraft: N9266G
- Make and model: Cessna 182N
- Aircraft serial: 18260806
- Aircraft time: 2,500 hours
- Engine: Cont O470R
- Engine time: 2,500 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 632563
- Condition: Damaged
- Location: Oil System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A OIL LEAK.  WE FOUND THE THREADS IN THE OIL PUMP HOUSING WERE GAULDED AND THE OIL FILTER ADAPTER THREADS WERE DAMAGED.  MOST LIKELY FROM OVER TORQUE.  THE PUMP BODY P/N 632563 WAS REPLACED AND AIR WOLF REMOTE OIL FILTER KIT INSTALLED.
